# SDR AALA2009021400491

- Difficulty date: February 14, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW   EMERGENCY LIGHTS AT LEFT SIDE OF FIRST CLASS INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT SIDE OF FIRST CLASS.
